# SDR CALA2014031490609

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 12 SLAT TE WEDGE UPPER SURFACE DENTED 3 INCHES FROM TE & 57 INCHES FROM INBD EDGE OF WEDGE.  EVALUATED 1 EA DENT IAW SRM 57-43-02 ALLOWABLE DAMAGE 1 NOTE J DETAIL ELEVAN FIG 101.  DENT FOUND TO BE WITHIN LIMITS WITH NO CREASES, GOUGES CRACKS OR DELAMINATION.  A=0.7, Y=.025 A OVE Y =56.  RESTORED FINISH IAW AMM51-21-10.
